# SDR REXA2015111101082

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL HANDLE HAS A CRACK.  REMOVED CRACKED PAX DOOR INTERNAL HANDLE IAW AMM 52-11-21-000-801 SUB TASK 52-11-21-020-012, STEP N5.  LOCATED NEW FASTENER HOLES TO NEW SERVICEABLE HANDLE IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE PAX DOOR INTERNAL HANDLE IAW AMM 52-11-21-400-801 SUB TASK 52-11-21-420-004, STEP G8.  EXIT & BETA SIGN INSTALLED UPSIDE DOWN.  REINSTALLED EXIT & BETA SIGN CORRECTLY IAW AMM 20-21-00-910-801.  R & R PAX DOOR INTERNAL HANDLE IAW AMM 52-11-21-400-801, SUB TASK 52-11-21-420-004 STEP G 8.  NO DEFECTS NOTED.
